Alert archive / Massachusetts / Wind Advisories in 2020
Wind Advisory 28, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Nov 30, 2020, 10:15 PM EST for 5 counties in Rhode Island; 7 counties in Massachusetts. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2020, 10:15 PM EST (03:15 UTC)
- Expired
- Dec 1, 2020, 4:19 AM EST
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 25 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 3.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 675 m²/s²
- 0-3 km storm-relative helicity
- 1254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
823 WWUS71 KBOX 010315 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1015 PM EST Mon Nov 30 2020 MAZ007-016>024-RIZ002>008-011115- /O.CAN.KBOX.HW.W.0008.000000T0000Z-201201T0600Z/ /O.NEW.KBOX.WI.Y.0028.201201T0315Z-201201T1200Z/ Eastern Essex MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- Including the cities of Gloucester, Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 1015 PM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of eastern, northeastern and southeastern Massachusetts and northern and southern Rhode Island. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CTZ002>004-MAZ004>006-009-011>015-026-RIZ001-010415- /O.CAN.KBOX.WI.Y.0027.000000T0000Z-201201T0600Z/ Hartford CT-Tolland CT-Windham CT-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Western Hampden MA- Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Northern Middlesex MA- Northwest Providence RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Barre, Fitchburg, Framingham, Lowell, Lawrence, Blandford, Springfield, Milford, Worcester, Foxborough, Norwood, Cambridge, Boston, Ayer, Foster, and Smithfield 1015 PM EST Mon Nov 30 2020 ...WIND ADVISORY IS CANCELLED... Winds have weakened below Advisory criteria. $$ For more information from the National Weather Service visit https://weather.gov/box
1 follow-up statement
507 WWUS71 KBOX 010919 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 419 AM EST Tue Dec 1 2020 MAZ007-016>024-RIZ002>008-011030- /O.CAN.KBOX.WI.Y.0028.000000T0000Z-201201T1200Z/ Eastern Essex MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- Including the cities of Gloucester, Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 419 AM EST Tue Dec 1 2020 ...WIND ADVISORY IS CANCELLED... Winds have weakened below Advisory criteria. $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 6:25 PM EST, 3 hours 50 minutes earlier.
Area forecast discussion, Nov 30, 6:25 PM EST, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
625 PM EST Mon Nov 30 2020
.SYNOPSIS...
A strong low pressure will pass well to our west this evening
and tonight, bringing a period of strong to damaging wind gusts
along with heavy rain and localized street flooding. It remains
mild on Tuesday with a few left over showers possible, but not a
washout. More seasonable temperatures will return by Wednesday with mainly
dry weather persisting through Thursday. There is the potential for
a coastal storm by this weekend or early next week but whether that
comes to fruition remains uncertain.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
630 pm update...
Warm sector has certainly arrived, with dewpoints and
temperatures as warm at 60 degrees as far north as Fitchburg.
These abnormally warm temperatures will stick around overnight
given the low's placement to our west. Winds continue to gust 40
to 60 mph with locally higher gusts, and the period of strongest
gusts will continue for the next 2-4 hours. Mesoanalysis
indicates 25 to 75 J/kg of 0-3 km MLCAPE edging into SW
Connecticut, right in line with where we see scattered
thunderstorms lifting north from Long Island and in western CT.
We still expect the main severe threat to remain to our south
this evening, but can't rule out an isolated thunderstorm
pulling down a particularly strong gust or two.
Previous Discussion...
The forecast widespread rain and wind event is underway, in fact
ramping up at this hour. This as a deep mid level trough digs into
the Tennessee Valley with a ~992 mb sfc reflection lifting over New
York state. This has allowed for an anomalously strong jet at the
low/mid level (we're talking 90 kts at 850 mb!). So, while S/SE
winds aren't typically conducive to mixing down, the magnitude, as
well as low level warm advection, is allowing a decent percentage of
those winds to mix down. Providence airport recently gusted to 50
kts and this is expected to be the story along the south coast
through the evening. Additionally, this strong southerly flow brings
with it a non-diurnal temperature curve. You can expect to feel the
warmest temperatures of the day later this evening and tonight as
temps get into the low 60s for many locations well after sunset.
Gale Warnings have been upgraded to Storm Warnings for our southern
waters following observations of >48 kt gusts to our south over Long
Island. Additionally, though astronomical tides are low, a Coastal
Flood Statement has been issued for the south coast to address
potential for some minor splashover thanks to the very strong winds.
Concerning the convective potential, still monitoring the
possibility of some thunder later this afternoon and evening. SPC
mesoanalysis has yet to show any CAPE over southern New England, but
the temperature will only be increasing as we go through the
evening, and instability should follow. So, can't rule out a few
thunderstorms which would then increase the probability of some
damaging winds if they can help to mix down that jet. Also, given
the winds screaming just over our heads, there is a tremendous
amount of low level wind shear. As such, some of these storms could
have rotation and there remains a low probability of an isolated
tornado. Rainfall totals so far have been highest over southwest CT
where an inch to an inch and a half has fallen. For most of our area
it is more like a few tenths (Cape/Islands) to three quarters of an
inch (inland). We continue to expect totals anywhere from an inch to
two inches, though, as the dry slot approaches around 21Z rainfall
will become less stratiform, more localized and convective in
nature. So, anyone that gets a particularly heavy downpour could
deal with some localized street flooding. This has been addressed by
a Special Weather Statement for now. The jet moves off tonight and
winds will slowly but surely come down. Low temperatures should be
extremely mild tonight, limited by dewpoints in the mid 50s to 60
degrees. This is more than 20 degrees above normal low temperatures
for this time of year!
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Tuesday into Tuesday night oddly enough our shot of cold air aloft
comes from the southwest, as the low lifts north into Canada and
wraps sub 0C 850 mb air around it into Southern New England. Expect
one more day of warmer than average temps on Tuesday, however,
thanks to continued low level warm southerly flow. Given the warm
advection at the sfc and cold advection aloft, could see scattered
instability showers during the day on Tuesday. This also means winds
remain gusty as the jet overhead is much weaker, but more apt to mix
down. Winds will gust 25 to 30 mph. Temperatures finally make a
return to closer to normal by Tuesday night with lows falling into
the 30s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Highlights...
* Dry with near seasonable temps for the rest of the week.
* "Potential" for a coastal low late next weekend.
Overview...
Closed low slowly lifts north into Canada through end of week,
keeping temperatures near more seasonable levels for early December.
We may see some rain/snow showers across interior Tue/Wed as series
of short waves rotate through region, but overall dry weather is
expected.
Large scale pattern should feature rising heights over Greenland and
trough centered over Great Lakes. As ridge builds downstream, models
try to close off another upper low somewhere over Northeast or off
coast. While this favors some sort of coastal low development, there
us obviously a lot of uncertainty in a Day 6-7 forecast, since a lot
of moving parts need to come together. Something we'll monitor over
next few days and expect to see usual wobbles in deterministic
solutions. A peek at ensemble member low positions shows not only a
lot of spread in track but in timing. Airmass in place ahead of
system doesn't seem to be unusually cold so this may very well favor
rain as opposed to snow, but all options are on table depending on
where upper low closes off (if it ends up doing that at all). Keep
in mind it's just as possible that low could end up passing far
offshore or not even develop at all!
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
00z Update...
Tonight...Moderate confidence.
MVFR to IFR conditions for all sites with showers, locally
heavy and embedded t-storms. Strong SSE wind gusts 40-50 kt is
expected to continue in the coastal plain along and SE of I-95
corridor for the next several hours, lingering over
Cape/Islands through about midnight. 25-40 kt gusts across
western MA and northern CT. LLWS expected too. Bulk of heavy
rain should exit by midnight, but locally heavy showers and
embedded t-storms may linger over Cape/Islands overnight.
Tuesday...Moderate confidence.
Mainly MVFR to localized IFR to start, trending MVFR to low VFR by
the afternoon. South winds turning SSW by the afternoon with gusts
up to 25 kt possible.
Tuesday Night: Mainly VFR, with localized MVFR possible.
Breezy. Slight chance SHRA.
KBOS TAF...Moderate confidence in the TAF.
KBDL TAF...Moderate confidence in the TAF.
Outlook /Wednesday through Saturday/...
Wednesday: Mainly VFR, with local MVFR possible. Breezy.
Wednesday Night through Friday: VFR. Breezy.
Friday Night: VFR. Breezy. Slight chance SHRA.
Saturday: VFR. Slight chance SHRA.
&&
.MARINE...
* Storm Warnings for southern waters, Gale Warnings further
north.
Gale warnings continue for waters off north MA, and Storm
Warnings have been hoisted for southern waters this afternoon
and evening as strong low level jet moves up across the waters.
Southerly gusts up to 45 kt possible with building seas to 12-16
ft over outer waters. Heavy downpours and embedded
thunderstorms will also reduce vsbys at times. Winds comes down
25 to 30 kts on Tuesday with seas 10 to 13 ft. By Tuesday night
winds and seas come down slowly.
Outlook /Wednesday through Saturday/...
Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 25 kt. Rough seas up to 11 ft.
Wednesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Rough seas up to 10 ft.
Thursday: Low risk for Small Craft Advisory winds with gusts up
to 20 kt. Areas of rough seas.
Thursday Night: Winds less than 25 kt. Seas up to 5 ft.
Friday: Low risk for Small Craft Advisory winds with gusts up
to 20 kt. Seas up to 5 ft. Slight chance of rain showers.
Friday Night: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.
Saturday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain showers.
&&
.TIDES/COASTAL FLOODING...
Strong southerly winds late this afternoon and evening along
the south coast of MA/RI. Astronomical tides are fortunately
low, and it will likely take a 3+ ft surge to produce minor
coastal flooding along the south coast. Surge forecast around 2
ft but could get up to 3 ft in Narragansett Bay in a worst case
scenario due to channeling effect. This would result in very
minor flooding along portions of Narragansett Bay. However,
timing of highest surge may lag the high tide by a few hours. We
will continue to monitor this potential for the this evening
high tide cycle, but do not expect significant impacts.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 1 AM EST Tuesday for CTZ002>004.
MA...High Wind Warning until 1 AM EST Tuesday for MAZ007-016>024.
Wind Advisory until 1 AM EST Tuesday for MAZ004>006-009-
011>015-026.
RI...High Wind Warning until 1 AM EST Tuesday for RIZ002>008.
Wind Advisory until 1 AM EST Tuesday for RIZ001.
MARINE...Storm Warning until 1 AM EST Tuesday for ANZ231>237-250-251-
254>256.
Gale Warning until 1 AM EST Tuesday for ANZ230.
&&
SYNOPSIS...Frank/BW
NEAR TERM...BW
SHORT TERM...BW
LONG TERM...JWD
AVIATION...BW/JWD
MARINE...BW/JWD
TIDES/COASTAL FLOODING...Hazardous weather outlook, Nov 30, 4:22 PM EST, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 422 PM EST Mon Nov 30 2020 CTZ002>004-MAZ004>006-009-011>015-026-RIZ001-012130- Hartford CT-Tolland CT-Windham CT-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Western Hampden MA- Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Northern Middlesex MA- Northwest Providence RI- 422 PM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ002-003-008-010-NHZ011-012-015-012130- Western Franklin MA-Eastern Franklin MA-Western Hampshire MA- Eastern Hampshire MA-Cheshire-Eastern Hillsborough- Western And Central Hillsborough- 422 PM EST Mon Nov 30 2020 This Hazardous Weather Outlook is for western Massachusetts, New Hampshire and southern New Hampshire. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-016>024-RIZ002>008-012130- Eastern Essex MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 422 PM EST Mon Nov 30 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>237-250-251-254>256-012130- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 422 PM EST Mon Nov 30 2020 ...STORM WARNING IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-012130- Boston Harbor- 422 PM EST Mon Nov 30 2020 ...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Nov 30, 4:57 PM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
457 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM NON-TSTM WND GST NEW SHOREHAM 41.15N 71.55W
11/30/2020 M58 MPH WASHINGTON RI MESONET
0230 PM NON-TSTM WND DMG REHOBOTH 41.83N 71.27W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN ON WIRES IN THE ROADWAY ON GORHAM ST.
0232 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
11/30/2020 ESSEX MA AMATEUR RADIO
TREE DOWN ACROSS PLEASANT ST.
0251 PM NON-TSTM WND GST TF GREEN AP 41.72N 71.43W
11/30/2020 M58 MPH KENT RI ASOS
0306 PM NON-TSTM WND GST CONIMICUT LIGHT 41.72N 71.34W
11/30/2020 M67 MPH ANZ236 RI MARINE MESONET
0325 PM NON-TSTM WND DMG WILBRAHAM 42.14N 72.44W
11/30/2020 HAMPDEN MA TRAINED SPOTTER
40-50 FOOT PINE TREE DOWN DUE TO WIND.
0351 PM NON-TSTM WND GST BLUE HILL ASOS 42.21N 71.11W
11/30/2020 M66 MPH NORFOLK MA ASOS
0400 PM NON-TSTM WND GST CONIMICUT LIGHT 41.72N 71.34W
11/30/2020 M68 MPH ANZ236 RI MARINE MESONET
0415 PM NON-TSTM WND DMG CUMBERLAND 41.97N 71.46W
11/30/2020 PROVIDENCE RI NWS EMPLOYEE
TREE DOWN ON PENNSYLVANIA AVENUE
&&
EVENT NUMBER BOX2002700 BOX2002701 BOX2002702 BOX2002699 BOX2002698
BOX2002697 BOX2002704 BOX2002703 BOX2002705
BABCOCKLocal storm report, Nov 30, 5:29 PM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
529 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM NON-TSTM WND GST NEW SHOREHAM 41.15N 71.55W
11/30/2020 M58 MPH WASHINGTON RI MESONET
0230 PM NON-TSTM WND DMG REHOBOTH 41.83N 71.27W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN ON WIRES IN THE ROADWAY ON GORHAM ST.
0232 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
11/30/2020 ESSEX MA AMATEUR RADIO
TREE DOWN ACROSS PLEASANT ST.
0251 PM NON-TSTM WND GST TF GREEN AP 41.72N 71.43W
11/30/2020 M58 MPH KENT RI ASOS
0306 PM NON-TSTM WND GST CONIMICUT LIGHT 41.72N 71.34W
11/30/2020 M67 MPH ANZ236 RI MARINE MESONET
0325 PM NON-TSTM WND DMG WILBRAHAM 42.14N 72.44W
11/30/2020 HAMPDEN MA TRAINED SPOTTER
40-50 FOOT PINE TREE DOWN DUE TO WIND.
0351 PM NON-TSTM WND GST BLUE HILL ASOS 42.21N 71.11W
11/30/2020 M66 MPH NORFOLK MA ASOS
0400 PM NON-TSTM WND GST CONIMICUT LIGHT 41.72N 71.34W
11/30/2020 M68 MPH ANZ236 RI MARINE MESONET
0415 PM NON-TSTM WND DMG CUMBERLAND 41.97N 71.46W
11/30/2020 PROVIDENCE RI NWS EMPLOYEE
TREE DOWN ON PENNSYLVANIA AVENUE
0435 PM NON-TSTM WND GST BLUE HILL COOP 42.21N 71.11W
11/30/2020 M81 MPH NORFOLK MA CO-OP OBSERVER
TIME APPROXIMATE
0451 PM NON-TSTM WND GST BLUE HILL ASOS 42.21N 71.11W
11/30/2020 M63 MPH NORFOLK MA ASOS
0505 PM NON-TSTM WND GST ROCKPORT 42.64N 70.58W
11/30/2020 M58 MPH ESSEX MA MESONET
0514 PM NON-TSTM WND GST SOMERSET 41.77N 71.13W
11/30/2020 M59 MPH BRISTOL MA TRAINED SPOTTER
&&
EVENT NUMBER BOX2002700 BOX2002701 BOX2002702 BOX2002699 BOX2002698
BOX2002697 BOX2002704 BOX2002703 BOX2002705 BOX2002706 BOX2002709
BOX2002707 BOX2002708
BABCOCKLocal storm report, Nov 30, 6:03 PM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
603 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM NON-TSTM WND GST NEW SHOREHAM 41.15N 71.55W
11/30/2020 M58 MPH WASHINGTON RI MESONET
0204 PM NON-TSTM WND DMG SEEKONK 41.82N 71.33W
11/30/2020 BRISTOL MA AMATEUR RADIO
LARGE TREE DOWN IN THE ROAD ON COUNTY STREET AT OLNEY
STREET
0217 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
11/30/2020 ESSEX MA AMATEUR RADIO
TREE DOWN ACROSS PLEASANT STREET
0227 PM NON-TSTM WND DMG REHOBOTH 41.83N 71.27W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN ON WIRES ON GORHAM STREET
0230 PM NON-TSTM WND DMG REHOBOTH 41.83N 71.27W
11/30/2020 BRISTOL MA AMATEUR RADIO
TREE DOWN ON WIRES IN THE ROADWAY ON GORHAM ST.
0232 PM NON-TSTM WND DMG ANDOVER 42.66N 71.14W
11/30/2020 ESSEX MA AMATEUR RADIO
TREE DOWN ACROSS PLEASANT ST.
0236 PM NON-TSTM WND GST NEW SHOREHAM 41.15N 71.55W
11/30/2020 M66 MPH WASHINGTON RI MESONET
0250 PM NON-TSTM WND GST WESTPORT 41.67N 71.10W
11/30/2020 E64 MPH BRISTOL MA AMATEUR RADIO
HORSENECK BEACH
0251 PM NON-TSTM WND GST TF GREEN AP 41.72N 71.43W
11/30/2020 M58 MPH KENT RI ASOS
0306 PM NON-TSTM WND GST CONIMICUT LIGHT 41.72N 71.34W
11/30/2020 M67 MPH ANZ236 RI MARINE MESONET
0324 PM NON-TSTM WND GST NORTH SMITHFIELD 41.95N 71.55W
11/30/2020 E61 MPH PROVIDENCE RI AMATEUR RADIO
0325 PM NON-TSTM WND DMG WILBRAHAM 42.14N 72.44W
11/30/2020 HAMPDEN MA TRAINED SPOTTER
40-50 FOOT PINE TREE DOWN DUE TO WIND.
0339 PM NON-TSTM WND DMG BURLINGTON 41.77N 72.97W
11/30/2020 HARTFORD CT AMATEUR RADIO
TREE AND WIRES DOWN ON MILFORD STREET
0351 PM NON-TSTM WND GST BLUE HILL ASOS 42.21N 71.11W
11/30/2020 M66 MPH NORFOLK MA ASOS
0400 PM NON-TSTM WND GST CONIMICUT LIGHT 41.72N 71.34W
11/30/2020 M68 MPH ANZ236 RI MARINE MESONET
0415 PM NON-TSTM WND DMG CUMBERLAND 41.97N 71.46W
11/30/2020 PROVIDENCE RI NWS EMPLOYEE
TREE DOWN ON PENNSYLVANIA AVENUE
0417 PM NON-TSTM WND DMG EAST BOSTON 42.37N 71.03W
11/30/2020 SUFFOLK MA AMATEUR RADIO
TREE DOWN ON BENNINGTON STREET
0420 PM NON-TSTM WND DMG MILFORD 42.15N 71.52W
11/30/2020 WORCESTER MA AMATEUR RADIO
TREES DOWN ON TANGLEWOOD STREET HIGHLAND STREET AND
SCHOOL STREET.
0421 PM NON-TSTM WND DMG SCITUATE 42.19N 70.73W
11/30/2020 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ACROSS DOCTORS HILL DRIVE
0430 PM NON-TSTM WND DMG NORTHBOROUGH 42.31N 71.65W
11/30/2020 WORCESTER MA AMATEUR RADIO
LARGE TREE DOWN ON A HOUSE ON SCOTT LANE. HOUSE HAS
STRUCTURAL DAMAGE.
0435 PM NON-TSTM WND GST BLUE HILL COOP 42.21N 71.11W
11/30/2020 M81 MPH NORFOLK MA CO-OP OBSERVER
TIME APPROXIMATE
0440 PM NON-TSTM WND GST ROCKPORT 42.65N 70.62W
11/30/2020 E58 MPH ESSEX MA AMATEUR RADIO
0440 PM NON-TSTM WND DMG WARWICK 41.70N 71.42W
11/30/2020 KENT RI AMATEUR RADIO
TREE DOWN ON A HOUSE ON LAROCHELLE AVENUE
0451 PM NON-TSTM WND GST BLUE HILL ASOS 42.21N 71.11W
11/30/2020 M63 MPH NORFOLK MA ASOS
0505 PM NON-TSTM WND GST ROCKPORT 42.64N 70.58W
11/30/2020 M58 MPH ESSEX MA MESONET
0514 PM NON-TSTM WND GST SOMERSET 41.77N 71.13W
11/30/2020 M59 MPH BRISTOL MA TRAINED SPOTTER
&&
EVENT NUMBER BOX2002700 BOX2002722 BOX2002721 BOX2002720 BOX2002701
BOX2002702 BOX2002719 BOX2002718 BOX2002699 BOX2002698 BOX2002717
BOX2002697 BOX2002716 BOX2002704 BOX2002703 BOX2002705 BOX2002715
BOX2002714 BOX2002713 BOX2002712 BOX2002706 BOX2002710 BOX2002711
BOX2002709 BOX2002707 BOX2002708
BABCOCKSpecial weather statement, Nov 30, 6:12 PM EST, 4 hours 3 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 612 PM EST Mon Nov 30 2020 MAZ005>007-013>021-RIZ002-004-005-007-008-010115- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Southeast Providence RI-Eastern Kent RI-Bristol RI-Newport RI- Block Island RI- Including the cities of Framingham, Lowell, Lawrence, Gloucester, Foxborough, Norwood, Cambridge, Boston, Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Providence, East Greenwich, Warwick, West Warwick, Bristol, Newport, and New Shoreham 612 PM EST Mon Nov 30 2020 ...HEAVY RAIN IN EASTERN MASSACHUSETTS AND EASTERN RHODE ISLAND MAY CAUSE LOCALIZED STREET FLOODING EARLY THIS EVENING... Bands of heavy rain showers were moving through eastern Massachusetts and portions of Rhode Island early this evening. Brief torrential downpours may cause localized flooding on area roadways. Rain should begin to taper off after about 9 PM. If driving, avoid flooded roadways and do not attempt to drive through flooded areas. Field
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 4:20 AM EST | Small Craft Advisory | BOX | 60 hr |
Nearby
Wind Advisories in Massachusetts, 2020Wind Advisories in Rhode Island, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.